Rate of convergence towards a Fréchet type limit distribution
Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 76 (1983) no. 1, p. 67-80
@article{ASCFPA_1983__76_1_67_0,
     author = {Pereira, Helena Igl\`esias},
     title = {Rate of convergence towards a Fr\'echet type limit distribution},
     journal = {Annales scientifiques de l'Universit\'e de Clermont-Ferrand 2. S\'erie Probabilit\'es et applications},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {76},
     number = {1},
     year = {1983},
     pages = {67-80},
     zbl = {0535.60022},
     mrnumber = {742666},
     language = {en},
     url = {http://www.numdam.org/item/ASCFPA_1983__76_1_67_0}
}
Pereira, Helena Iglèsias. Rate of convergence towards a Fréchet type limit distribution. Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 76 (1983) no. 1, pp. 67-80. http://www.numdam.org/item/ASCFPA_1983__76_1_67_0/

Abramowitz, M. & Stegun, I.A. (1972) "Handbook of Mathematical Functions". Dover, New York.

Anderson, C.W. (1971) " Contributions to the Asymptotic Theory of Extreme Values", Ph. D. Thesis, Imperial College, London.

Fisher, R.A. & Tippett, L.H. (1928) "Limiting Forms of the Frequency Distribution of the Largest or Smallest Member of a Sample", Proceed. of the Cambridge Philosophical Society, vol.24. | JFM 54.0560.05

Galambos, J. (1978) " The Asymptotic Theory of Extreme Order Statistics ", J. Wiley & Sons, New York. | MR 489334 | Zbl 0381.62039

Gnedenko, B.V. (1943) "Sur la Distribution Limite du Terme Maximum d'une Série Aléatoire", Ann. Math., vol.44, 423-453. | MR 8655 | Zbl 0063.01643

Gnedenko, B.V. & Kolmogorov, A.N. (1968) "Limit Distributions for Sums of Independent Random Variables", Addison-Wesley, Cambridge (Mass.). | MR 233400 | Zbl 0056.36001

Gomes, I. (1982) "Penultimate Limiting Forms in Extreme Value Theory ", Centro de Estatistica e Aplicações da Univ. de Lisboa.

Gomes. I. (1978) "Problems in Extreme Value Theory", Ph. D. Thesis, Sheffield.

Iglésias. H. (1982 a) " On the Domain of Attraction of Extreme Value Stable Distributions", a publicar.

Iglésias, H. (1982 b) "Rate of Convergence Towards a Fréchet Type Limit Distribution", IX Jornadas Hispano-Lusas de Matemática, Salamanca. | MR 798634

Iglésias, H. (1982 c) "Great Age in Biometry", XI Conference International de Biometrie, Toulouse.